# SDR SWAA2015071742027

- Difficulty date: July 9, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 42,789 hours, 29,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 9923417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION SEAT TRACK VERTICAL SUPPORT CRACKED AT BS 737, RBL 45.  REMOVED & REPLACED SUPPORT IAW DWG.
